Free Access
Volume 27, 2021
Article Number 25
Number of page(s) 23
Published online 26 March 2021
  1. L. Ambrosio, M. Colombo, G. De Philippis and A. Figalli, Existence of Eulerian solutions to the semigeostrophic equations in physical space: the 2-dimensional periodic case. Commun. Part. Differ. Equ. 37 (2012) 2209–2227. [Google Scholar]
  2. L. Ambrosio, M. Colombo, G. De Philippis and A. Figalli, A global existence result for the semigeostrophic equations in three dimensional convex domains. Discrete Contin. Dyn. Syst. 34 (2014) 1251–1268. [Google Scholar]
  3. J.-D. Benamou and Y. Brenier, Weak existence for the Semi-Geostrophic equations formulated as a coupled Monge-Ampere/transport problem. SIAM J. Appl. Math. 58 (1998) 1450–1461. [Google Scholar]
  4. Y. Brenier, Polar factorization and monotone rearrangement of vector-valued functions. Comm. Pure Appl. Math. 44 (1991) 375–417. [Google Scholar]
  5. Y. Brenier and M. Cullen, Rigorous derivation of the XZ Semigeostrophic equations. Commun. Math. Sci. 7 (2009) 779–784. [Google Scholar]
  6. P. Cardaliaguet, Notes on Mean-Field Games, lectures by P.L. Lions, Collège de France (2010). [Google Scholar]
  7. J. Cheng, M. Cullen and M. Feldman, Semi-Geostrophic system with variable Coriolis parameter. Arch. Ration. Mech. Anal. 227 (2018) 215–272. [Google Scholar]
  8. G. Crippa, The flow associated to weakly differentiable vector fields. Ph.D. thesis, Scuola Normale Superiore di Pisa (2008). [Google Scholar]
  9. M.J.P. Cullen, A mathematical theory of large-scale atmosphere/ocean flow. Imperial College Press (2006). [Google Scholar]
  10. M.J.P. Cullen, T. Kuna, B. Pelloni and M. Wilkinson, The Stability Principle and global weak solutions of the free surface semi-geostrophic equations in geostrophic coordinates. Proc R Soc A 475 (2019) 20180787. [Google Scholar]
  11. M.J.P. Cullen and M. Feldman, Lagrangian solutions of Semi-Geostrophic equations in physical space. SIAM J. Math. Anal. 37 (2006) 1371–1395. [Google Scholar]
  12. M.J.P. Cullen and W. Gangbo, A variational approach for the 2-dimensional semi-geostrophic shallow water equations. Arch. Rat. Mech. Anal. 156 (2001) 241–273. [Google Scholar]
  13. G. De Philippis and A. Figalli, W2,1 regularity for solutions of the Monge-Ampère equation. Invent. Math. 192 (2013) 55–69. [Google Scholar]
  14. J.C. O Faria, M.C. Lopes Filho and H.J. Nussenzveig Lopes, Weak stability of Lagrangian solutions to the Semi-Geostrophic equations. Nonlinearity 22 (2009) 2521–2539. [Google Scholar]
  15. M. Feldman and A. Tudorascu, On Lagrangian solutions for the Semi-Geostrophic system with singular initial data. SIAM J. Math. Anal. 45 (2013) 1616–1640. [Google Scholar]
  16. M. Feldman and A. Tudorascu, On the Semi-Geostrophic system in physical space with general initial data. Arch. Rat. Mech. Anal. 218 (2015) 527–551. [Google Scholar]
  17. M. Feldman and A. Tudorascu, The Semi-Geostrophic system: weak-strong uniqueness under uniform convexity. Calc. Var. Partial Differ. Equ. 56 (2017) 158. [Google Scholar]
  18. B. Hoskins, The geostrophic momentum approximation and the semi-geostrophic equations. J. Atmos. Sci. 32 (1975) 233–242. [Google Scholar]
  19. T. Kato, Perturbation Theory for Linear Differential Operators. Springer (1995). [Google Scholar]
  20. G. Loeper, A fully nonlinear version of the incompressible Euler equations: the Semigeostrophic system. SIAM J. Math. Anal. 38 (2006) 795–823. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.